A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper we describe the general forms of all (nonlinear) continuous functionals on the sets of positive definite, positive semi-definite and Hermitian matrices which are multiplicative on the commuting elements. As a consequence, we obtain some new characterizations of the determinant on those classes of matrices.

Original languageEnglish
Pages (from-to)2839-2848
Number of pages10
JournalProceedings of the American Mathematical Society
Volume134
Issue number10
DOIs
Publication statusPublished - Oct 1 2006

Keywords

  • Determinant
  • Hermitian matrices
  • Jordan triple product
  • Kochen-Specker theorem
  • Positive definite matrices
  • Positive semi-definite matrices

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices'. Together they form a unique fingerprint.

  • Cite this